# SDR DALA2022080205303

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 67,689 hours, 25,373 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3757-MISC/DE- DECLARED AN EMERGENCY INTO ATL DUE TO FLAPS LOCKED OUT AT ZERO. CORRECTIVE ACTION: CONDUCTED EXTENSIVE T/S PER FIM. REPLACED THE FSEU AND FOUND THE RIGHT FLAP POSITION TRANSMITTER OUT OF RIG.
